Up

Rigorous Integration of Burgers Equation

Rigorous Integration of Burgers Equation
File Size:
160.78 kB
Author:
Jacek Cyranka
Email:
jacek[dot]cyranka[at]ii[dot]uj[dot]edu[dot]pl
Date:
13 August 2013
Downloads:
3 x

 

Abstract: This paper presents techniques that allows to rigorously integrate dissipative partial diff erential equations. A full case study of an application to the Burgers equation on the line with periodic boundary conditions is presented.

Keywords: rigorous numerics, Lohner algorithm, Burgers equation, rigorous integration, dissipative partial diff erential equations, interval arithmetics

Area: Applied Mathematics

BibTeX:

@article{Cyrank2011,
  author = {Jacek Cyranka},
  title = {Rigorous Integration of Burgers Equation},
  journal = {Challenges of Modern Technology},
  year = {2011},
  volume = {2},
  number = {3},
  pages = {3--7},
  url = {http://www.journal.young-scientists.eu/index.php/isuues/file/42-rigorous-integration-of-burgers-equation}
}
 
 

License Agreement

I agree to the terms listed above
 
 
Powered by Phoca Download